# SDR SIMA2493

- Difficulty date: September 5, 2000
- Submitted: November 10, 2000
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: RPS1B
- Part serial: 69983
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LBB - FLT 9734 - FLOOR PROXIMITY EMERGENCY LIGHTS IN BACK OF CABIN ARE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED BATTERY PACK.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
